Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The mean convergence of orthogonal series. I


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 62 (1947), 387-403
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1947-0022932-1
MathSciNet review: 0022932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1927) pp. 218-244. MR 1544909
  • [2] J. Schauder, Eine Eigenschaft der Haarschen Orthogonal-system, Math. Zeit. vol. 28 (1928) pp. 317-320. MR 1544958
  • [3] H. Kober, A note on approximation by rational functions, Proceedings of the Edinburgh Mathematical Society vol. 7 (1946) pp. 123-133. MR 0015556 (7:438b)
  • [4] W. B. Caton and E. Hille, Laguerre polynomials and Laplace integrals, Duke Math. J. vol. 12 (1945) pp. 217-242. MR 0012166 (6:268c)
  • [5] H. Pollard, The mean convergence of orthogonal series of polynomials, Proc. Nat. Acad. Sci. U. S. A. vol. 32 (1946) pp. 8-10. MR 0014499 (7:293h)
  • [6] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1933.
  • [7] E. Hille, Some problems concerning spherical harmonics, Arkiv for Matematik, Astronomi och Fysik vol. 13 (1918) pp. 1-76.
  • [8] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [9] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloquium Publications, vol. 26, New York, 1940. MR 0003208 (2:180d)
  • [10] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [11] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.
  • [12] E. W. Watson, The theory of spherical and ellipsoidal harmonics, Cambridge, 1931.
  • [13] R. P. Boas and H. Pollard, Complete sets of Bessel and Legendre functions, Ann. of Math. vol. 48 (1947) pp. 366-384. MR 0020660 (8:578b)
  • [14] R. E. A. C. Paley, A remarkable system of orthogonal functions, Proc. London Math. Soc. vol. 34 (1932) pp. 241-279.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0022932-1
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society